# SDR SWIA200921102

- Difficulty date: February 20, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 20,805 hours, 28,083 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Condition: Burned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7816 - FEEDER PROTECTION RELAY AND SUPPORT ARE BURNED UP.  REPLACED FEEDER PROTECTION RELAY, SUPPORT AND TWO EACH BUSS BARS.
